Note on normal numbers

Arthur H. Copeland, P. Erdős

Research output: Contribution to journalArticle

65 Citations (Scopus)
Original languageEnglish
Pages (from-to)857-860
Number of pages4
JournalBulletin of the American Mathematical Society
Volume52
Issue number10
DOIs
Publication statusPublished - 1946

Fingerprint

Normal number

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Note on normal numbers. / Copeland, Arthur H.; Erdős, P.

In: Bulletin of the American Mathematical Society, Vol. 52, No. 10, 1946, p. 857-860.

Research output: Contribution to journalArticle

Copeland, Arthur H. ; Erdős, P. / Note on normal numbers. In: Bulletin of the American Mathematical Society. 1946 ; Vol. 52, No. 10. pp. 857-860.
@article{180849c1de2f443381f8945271b37ff2,
title = "Note on normal numbers",
author = "Copeland, {Arthur H.} and P. Erdős",
year = "1946",
doi = "10.1090/S0002-9904-1946-08657-7",
language = "English",
volume = "52",
pages = "857--860",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "10",

}

TY - JOUR

T1 - Note on normal numbers

AU - Copeland, Arthur H.

AU - Erdős, P.

PY - 1946

Y1 - 1946

UR - http://www.scopus.com/inward/record.url?scp=0007183743&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007183743&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1946-08657-7

DO - 10.1090/S0002-9904-1946-08657-7

M3 - Article

AN - SCOPUS:0007183743

VL - 52

SP - 857

EP - 860

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 10

ER -